# SDR DL757080805

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,173 hours, 29,794 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1710 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO BAY CORROSION AT STR 24L STA 1710/SPLICED STR HAT SECTION FROM STA 1690 TO 1720 PER SRM 53-00-03 FIG 201 AND 51-20-01 ON SAA N/R 78980240001.
